Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can using a sunbed cause hair loss

Premium Questions

doctor1 MD

What can cause sudden hair loss? I thought it was my taking Felodipine , but I have stopped using it and my hair is still falling out. My hairloss started when I started to use Felodipine - I reported ...

doctor1 MD

I shampoo daily...if i dont shampoo my scalp gets itchy..so will it cause hairloss?? Should I use oil beacuase i oil my hair only once a week. For dandruff I am using KZ lotion which I use twice ...

doctor1 MD

I AM LOOSING MY HAIR. IM 67 AND THE FIRST OF AUGUST MY HAIR STARTED TO FALL OUT. THE HAIR CHANGED TEXTURE AND AND IT IS NOT OILY I ONLY WASH MY HAIR ONCE A WEEK AND I USE TO WASH IT EVERY DAY. ...

doctor1 MD

I'm 26 male with no family history of balding, and about 2.5 months ago started using Hydroxycut ... Hydroxycut about a month ago, and have continued to see hair shedding. If this is the sole cause ...

doctor1 MD

questions. 1.Using helmets really cause hairfall problem ? 2.If so , what are the precautions to be taken ...Hi Doctor , I am from XXXXXXX and have started using Bike recently for commuting to office.I am ...

Public Forum Discussions

doctor1 MD

hello doctor, i am having hairfall since a year and half i have been using minoxidil 5% is it safe for me to use the finax medice prescribed by the doctor.? also there are sand like particles coming out ...

doctor1 MD

Hi I am 29 years old last year i had lot of hair fall when consulted doctor he suggested using Hair4u Lotion. Since 1 year i am using it and now again the severe hairloss has started is it because ...

doctor1 MD

to the medicines im taking for hair loss?? Thanks, ...Hi Im using VB7 Forte since 4-5 months now and hair for u under dermatologist prescription ...

doctor1 MD

Hello Sir, I m 23, I have lost hair almost in the front part of my head....:( I have a suggession from my friend to use Mintop oil which causes hair to come back.... is it real ? Can I use ...

doctor1 MD

sir/mam am suffering from hair thining problem and am using morrf minioxidil with finerstide in it,but not seeing any progress plz let me know what can i do for thick hair becoz 3 years back i have a thick hairs ...

doctor1 MD

It is true that a sudden death in my son could cause me to lose my hair on my eyebrows, face, arms, legs, my eyebrows and face are itchy even though I use baby oil and non-fragrant lotions. My scalp hair ...

doctor1 MD

?..bcos hairs looks dry when i use this?...n can i shampoo my hair? ..can i continue this?..wil this cause any ...r i am 20 male...i have hairloss problems almost my scalps are visible..my doc suggested me to use ...

doctor1 MD

Dear sir iam 25 years old and iam suffering from hair loss ie almost 50% is gone Iam using mx5 now ie I started just 10 days before. Previously I used tugain 5% and just changed to mx5 ...

doctor1 MD

or anything that I know. I take Biotin, Vitamin D and Vitamin E. I have been using Nioxin hair supplies for about a month. What could be causing this and is there anything I can do about it? I am a 59 year old ...

doctor1 MD

this time she told me she got negative answer on hiv, im a guy, always use condom, but im scared i can get ... ! Does she have cancer or is it hiv, i m living in the hope she have something else than hiv, what causes ...

Mobile Questions and Answers

doctor1 MD

tractional hair loss

doctor1 MD

HI Eat high protein diet , avoid using shampoo and hair dyes or colors . Also get Serum TSH test done and revert back ..